# SDR FDEA201009233688

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: AFA00347
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO PIT FRAME AND CLIP (LWR SIDE) HAS CORROSION FROM BS 1701 TO BS   1702;  LONGERON 44R.  REMOVED BRACKET IAW SRM 51-35-01, VOL II.  FOUND TO BE OUT OF LIMITS.  FABRICATED NEW BRACKET IAW DWG AFA0043. ALODINED AND PRIMED IAW SRM 51-21-01, VOL II.  INSTALLED BRACKET IAW 51-33-01, VOL II.  CLEANED AREA IAW SRM 51-21-01, VOL II. NO CORROSION NOTED ON FRAME.
